# SDR DALA2016041602965

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON BORES OF LT WING SLAT PANEL NR 2, RIBS BS XOS=196, XOS=240 AND XOS=286.  RIBS BORES WERE REPAIRED WITH NEXT FINAL DIMENTIONS: XOS=196, 4 HOLES: 0.938"  XOS=240, 2 HOLES: 0.940"  XOS=286, 2 HOLES:1.123" AND REPAIR BUSHINGS WERE FABRICATED AND INSTALLED SO THE FINAL DIMENTIONS ARE WITHIN LIMITS OF REPAIR IAW SRM 57-02, PAR 9.
